Publication
Title
Seasonal changes in parasite load and a cellular immune response in a colour polymorphic lizard
Author
Abstract
Language
English
Source (journal)
Oecologia. - Berlin
Publication
Berlin : 2010
ISSN
0029-8549
Volume/pages
163:4(2010), p. 867-874
ISI
000280083300005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2010
Last edited 21.11.2018
To cite this reference